# SDR CA091125007

- Difficulty date: November 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 31,097 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5451001001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CORROSION PITTING IN TRUNNION BORES ON BOTH SIDES OF NLG TRUNNION, WHICH HOUSE THE DRAG BRACE PINS.  PITTING IS 0.030 INCHES DEEP LONGITUDINALLY IN END OF BORE AND 0.045 INCHES DEEP LATERALLY AT END OF BORE, AROUND THE BORE RADIUS FOR APPROXIMATELY 0.4 INCHES.  THERE ARE NO PUBLISHED INSPECTION REQUIREMENTS SPECIFIC TO THIS AREA. (TC NR 20091125007)
